# SDR MALA060327

- Difficulty date: May 14, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 21,673 hours, 23,544 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL CONTACT DAMAGE ON RIGHT AILERON CAUSED DENT IN UPPER COMPOSITE SKIN.  DENT WAS .75 IN DIA AND .75 IN LENGTH AND .007 DEEP.  LOCATED 67.625 INCHES FROM I/B AILERON EDGE AND 5.375 INCHES FROM TRAILING EDGE.  DAMAGE REPAIRED WITH A COLD BOND WET LAYUP IAW SAAB SRM SECTION 51-70-50 AND MESABA EO S51031.
